American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[2] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[3] Franz W. Kamber and Philippe Tondeur. $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978) 1086-1124. MR 508449.
Abstract, references, and article information   
View Article: PDF

[4] John Cantwell and Lawrence Conlon. Leaf prescriptions for closed $3$-manifolds . Trans. Amer. Math. Soc. 236 (1978) 239-261. MR 0645738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Asimov. Average Gaussian curvature of leaves of foliations. Bull. Amer. Math. Soc. 84 (1978) 131-133. MR 0464257.
Abstract, references, and article information   
View Article: PDF

[6] Mark A. Mostow. Variations, characteristic classes, and the obstruction to mapping smooth to continuous cohomology . Trans. Amer. Math. Soc. 240 (1978) 163-182. MR 0474357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Baker. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977) 394-396. MR 0438351.
Abstract, references, and article information   
View Article: PDF

[8] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information   
View Article: PDF

[9] T. Duchamp and M. Kalka. Holomorphic foliations and the Kobayashi metric . Proc. Amer. Math. Soc. 67 (1977) 117-122. MR 0464258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John M. Franks. Holonomy invariant cochains for foliations . Proc. Amer. Math. Soc. 62 (1977) 161-164. MR 0431198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence Conlon and Sue Goodman. The closed leaf index of foliated manifolds . Trans. Amer. Math. Soc. 233 (1977) 205-221. MR 0467768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information   
View Article: PDF

[13] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information   
View Article: PDF

[14] R. Uomini. A proof of the compact leaf conjecture for foliated bundles . Proc. Amer. Math. Soc. 59 (1976) 381-382. MR 0418120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Haruo Kitahara and Shinsuke Yorozu. On the cohomology groups of a manifold with a nonintegrable subbundle . Proc. Amer. Math. Soc. 59 (1976) 201-204. MR 0438356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John M. Franks. Two foliations in the plane . Proc. Amer. Math. Soc. 58 (1976) 262-264. MR 0415634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Morgan. Holonomy and metric properties of foliations in higher codimension . Proc. Amer. Math. Soc. 58 (1976) 255-261. MR 0410761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Huei Shyong Lue. Characteristic classes for the deformation of flat connections . Trans. Amer. Math. Soc. 217 (1976) 379-393. MR 0402774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven Shnider. Continuous cohomology for compactly supported vectorfields on $R\sp{n}$ . Trans. Amer. Math. Soc. 217 (1976) 364-377. MR 0418118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information   
View Article: PDF

[21] Lawrence Conlon. Erratum to ``Transversally parallelizable foliations of codimension two'' . Trans. Amer. Math. Soc. 207 (1975) 406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. A. Favaro. $S$-transversality . Proc. Amer. Math. Soc. 53 (1975) 481-488. MR 0391119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. P. Thurston and H. E. Winkelnkemper. On the existence of contact forms . Proc. Amer. Math. Soc. 52 (1975) 345-347. MR 0375366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. Stefan. Accessibility and foliations with singularities. Bull. Amer. Math. Soc. 80 (1974) 1142-1145. MR 0353362.
Abstract, references, and article information   
View Article: PDF

[25] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[26] H. Blaine Lawson Jr.. Foliations. Bull. Amer. Math. Soc. 80 (1974) 369-418. MR 0343289.
Abstract, references, and article information   
View Article: PDF

[27] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[28] John N. Mather. Simplicity of certain groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 271-273. MR 0339268.
Abstract, references, and article information   
View Article: PDF

[29] William Thurston. Foliations and groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. MR 0339267.
Abstract, references, and article information   
View Article: PDF

[30] J. F. Plante. Foliations transverse to fibers of a bundle . Proc. Amer. Math. Soc. 42 (1974) 631-635. MR 0331405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2